Mersyndol Day Strength Caplets 24
Product ID: 6207
Temporarily Low Stock Online -
Please Try Your Local Store
Mersyndol Day Strength Caplets are for the temporary
relief of moderate to severe pain and discomfort associated with
headache, migraine, backache, arthritis, tension headache,
muscle pain, period pain, cold & flu, dental pain.
The antipyretic properties of mersyndol Daystrength may be
useful in controlling fever.
Mersyndol Daystrength contains no aspirin or aspirin like
ingredients and is mild to the stomach.
Due to changes in regulations regarding the supply of codeine containing products, ePharmacy can only supply ONE pack of any codeine containing product per person and if purchases are made in more than one name, the pharmacists must talk to each individual person otherwise we can only supply one pack per order.
For the relief of minor and temporary ailments and should be used
as directed. Prolonged use without medical supervision may be
harmful. Children should not be given this medicine for over 48
hours without seeking medical advice.
Each caplet contains: Paracetamol 500mg and codeine Phosphate
Adult Dosage: (includes children over 12 years) 1-2 caplets
(maximum 8 in 24 hours)
Child Dosage: (7 to 12 years old) ½ to 1 caplet (maximum 4 in 24
These dosages can be taken every 3-4 hours as necessary, with
Customers Who Bought This Product Also Bought...